# SDR SWIA972290

- Difficulty date: January 14, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 24,730 hours, 32,603 cycles
- Engine: Pwa PW118B
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Computer
- Condition: Failed
- Location: Cowl Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE FLAPS FAULT DISCREPANCY DURING RETRACTION.  REPLACED FLAP COMPUTER.  OPS CHECK BAD.  REPLACED LEFT NACELLE FLAP ACTUATOR.  OPS AND LEAK CHECK GOOD.  WORK ACCOMPLISHED IAW EMB120 MM 27-50-00 AND RII 27-307.  FLAP COMP P/N:  347200-1001, S/N ON:  0227, S/N OFF:  0057, FLAP ACT P/N:  343100-1001, S/N ON:  0033, S/N OFF: 0078.
